# SDR 95ZZZX622

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N410WA
- Make and model: Cessna 425
- Aircraft serial: 4250221
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 40138A
- Condition: Bearing Failed
- Location: Mlg
- Part time: 1,969 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE OUTER (SMALL) WHEEL BEARING RACE HAS BEEN NOTED AT APPROXIMATELY 2,000 HOUR INTERVALS ON THIS AIRCRAFT. BEARING FAILURE IS INDICATED BY BLACK STREAKS COMING FROM THE CENTER OF THE WHEEL AND FROM UNDER THE DUST CAP.  THREE WHEELS OF THIS TYPE HAVE FAILED IN THIS MANNER ON THIS AIRCRAFT.  CYCLES, 3,557.
